# SDR ASAA2025052458148

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 74,213 hours, 39,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144A771214
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA ELECTRICAL GROUND CONNECTIONS (HARDWARE AND STRUCTURE) HAS CORROSION IN LH W/W OVERHEAD CROSSMEMBER SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO STIFFENER P/N 144A7712 AT SECTION 44 PRESSURE PANEL STA 705 LBL32-LBL40 IAW EA700-53EA-28727 REV 00 SRXR430X.
